--- date: 2022-04-05 23:42 modification date: Tuesday 5th April 2022 23:42:25 title: "smooth structure" aliases: ["exotic", "exotic sphere", "differentiable structure", "smooth"] --- Last modified date: <%+ tp.file.last_modified_date() %> --- - Tags: - #todo/untagged - Refs: - [AD14] Michèle Audin and Mihai Damian. Morse Theory and Floer Homology. Universitext. Springer-Verlag London - [Bry01] J. Bryant. Piecewise linear topology. Handbook of Geometric Topology, pages 219-259, $122001 .$ - [DK97] S.K. Donaldson and P.B. Kronheimer. The Geometry of four-manifolds. Oxford mathematical monographs. Oxford press, $1997 .$ - [FQ90] Michael H. Freedman and Frank Quinn. Topology of 4-Manifolds. Princeton Mathematical Seires. Princeton University Press, $1990 .$ - [KP17] Panagiotis Konstantis and Maurizio Parton. Almost complex structures on spheres. Differential Geometry and its Applications, $072017 .$ - [KS77] Robion C. Kirby and Laurence C. Siebenmann. Foundational Essays on Topological Manifolds, Smoothings, and Triangulations. Annals of Mathematics Studies. Princeton University Press, $1977 .$ - [Mil65] John Milnor. Lectures on the H-Cobordism Theorem. Princeton Legacy Library. Princeton University Press, $1965 .$ - [Moi77] Edwin E. Moise. Geometric Topology in Dimensions 2 and 3. Graduate Texts in Mathematics. Springer-Verlag New York, $1977 .$ - [RS82] Colin P. Rourke and B.J. Sanderson. Introduction to Piecewise-Linear Topology. Springer-Verlag Berlin Heidelberg, $1982 .$ - [Shi64] Kôji Shiga. Some aspects of real-analytic manifolds and differentiable manifolds. J. Math. Soc. Japan, 16(2):128–142, 041964 . - [Sma61] Stephen Smale. Generalized poincaré's conjecture in dimensions greater than four. Annals of Mathematics, 74(2):391-406, 1961 . - [WX17] Guozhen Wang and Zhouli Xu. The triviality of the 61-stem in the stable homotopy groups of spheres. Annals of Mathematics, 186(2):501-580, 2017. - Links: - #todo/create-links --- # smooth structure ![](attachments/Pasted%20image%2020220422101813.png) It is not known if $S^6$ admit a complex structure. #open/conjectures ![](attachments/Pasted%20image%2020220425093610.png) # Brieskorn spheres ![](attachments/Pasted%20image%2020220425093551.png) # Milnor's construction ![](attachments/Pasted%20image%2020220425093454.png)![](attachments/Pasted%20image%2020220425093502.png) ![](attachments/Pasted%20image%2020220425093509.png)